Show simple item record

AuthorSiyyam, H.
AuthorMerabet, N.
AuthorHamdan, M.H.
Available date2010-01-07T08:28:44Z
Publication Date2007-12
Publication NameApplied Mathematics and Computation
CitationSiyyam, H., Merabet, N., & Hamdan, M. H. (2007). Standard numerical schemes for coupled parallel flow over porous layers. Applied Mathematics and Computation, 194, 38–45
AbstractIn this work, we develop finite difference schemes of various orders of accuracy that are suitable for the simulation of flow through and over porous layers. The flow through the porous layer is assumed to be governed by a Brinkman-type equation, and that through free-space by the Navier-Stokes equations. Matching conditions at the interface between layers are invoked to derive numerical expressions for the velocity and shear stress. Results are compared with the exact solution of flow through a channel bounded by a porous layer. © 2007 Elsevier Inc. All rights reserved.
SubjectNumerical schemes
SubjectPorous layers
TitleStandard numerical schemes for coupled parallel flow over porous layers

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record